Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/47481
Title: A survey on cosymplectic geometry
Authors: Cappelletti-Montano, Beniamino 
De Nicola, Antonio 
Yudin, Ivan 
Issue Date: 16-May-2013
Publisher: World Scientific Publishing Company
Project: COMPETE/FEDER 
PEst-C/MAT/UI0324/2011 
info:eu-repo/grantAgreement/FCT/5876-PPCDTI/99880/PT 
info:eu-repo/grantAgreement/FCT/SFRH/SFRH/BPD/31788/2006/PT 
MTM2009-13383 
Prin 2010/11 
Serial title, monograph or event: Reviews in Mathematical Physics.
Volume: 25
Issue: 10
URI: http://hdl.handle.net/10316/47481
ISSN: 0129-055X
DOI: 10.1142/S0129055X13430022
Rights: openAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
survey.pdfpost-print529.97 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

39
checked on Nov 8, 2019

WEB OF SCIENCETM
Citations

36
checked on Nov 7, 2019

Page view(s)

217
checked on Nov 6, 2019

Download(s)

79
checked on Nov 6, 2019

Google ScholarTM

Check

Altmetric

Dimensions


This item is licensed under a Creative Commons License Creative Commons